# SDR SWAA2024080823214

- Difficulty date: August 7, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 53,799 hours, 28,222 cycles
- System (JASC): 2565 · Escape Slide
- Part: Isolator
- Condition: Cracked
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER DOOR ESCAPE SLIDE FWD UPPER ISOLATOR CRACKED<[01] R&R AFT PASSENGER DOOR ESCAPE SLIDE FWD UPPER ISOLATOR IAW SRM 51-40-02.;[02] INSPECTION C/R&R AFT PASSENGER DOOR ESCAPE SLIDE FWD UPPER ISOLATOR IAW SRM 51-40-02.
